# SDR FDEA201212064256

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 83,558 hours, 33,416 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051931
- Part serial: 99081165
- Condition: Failed
- Location: Cockit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT AT 340,  NR 2 MCDU WENT BLANK.  STRONG  BURNING ELECTRIC ODOR APPARENT WITH SOME SMOKE IN AREA OF MCDU NR 2.  PULLED CIRCUIT BREAKER AFTER LANDING.  REMOVED NR 2 MCDU AND FOUND EVIDENCE OF INTERNAL ELECTRICAL FAILURE.  NO OTHER DAMAGE FOUND TO AREA EXTERNAL OF MCDU OR CONNECTOR PLUGS.   REPLACED NR 2 MCDU IAW 31-65-01-4.  OPERATES NORMAL.
